Quitting Oxycodone with Loperamide- My story begins... - Part 112

By Jungledog · Nov 29, 2014 · ·
  1. Smith,

    Please know that I do not consider cold turkey easy!! That was the worst thing I ever did to myself. What I meant is I am physically tired and I just want the fatigue and achiness to lift. The emotional end like you said is so very difficult. Add the constant fatigue and many days I just want to throw in the towel. Thanks for the encouragement. Know that you are doing great. We all have hidden monsters. The trick is taming them.

    Here is hoping for a decent day at work for us both!!!

    Love,
    JD

Comments

  1. smith9666
    JD,

    Those were my words... Nobody on here has ever said that.

    When I look at the two options I honestly feel that going c/t truly is taking the easy way out. The first 2-3 weeks suck (maybe longer depending) but then the physical piece is easier to handle. It may not feel like it but all I have to do is think back to that first 10 days and then I stop feeling sorry for myself LOL. It is nothing like full WD symptoms. However, when tapering it seems like the physical WD symptoms are constantly there which would be a huge temptation for me to just take a couple extra to make the uncomfortable feeling go away. Not to mention the constant mental battle I would have to go through.

    I just think that if someone can sucessfully taper slowly like you are, it would take a lot of self discipline and truly wanting to get off of it. It isn't because you had to because you ran out, its because you want to. Big difference there.

    Today will be a good day. I'm off early today! 2pm LOL
To make a comment simply sign up and become a member!